# SDR USAA061197

- Difficulty date: September 26, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 68,911 hours, 68,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1720-1743
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN BSTA 1720-1743.85 CRACKED.  REMOVED CRACK AND FABRICATED REPAIR DOUBLER PER SRM 53-00-01 FIG 201 SHT 3, DEFECT SIZE: 4.80 INCH.
